# SDR C2XA04SH453

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WILL BE APPROVED FOR RETURN TO SERVICE UPON COMPLETION OF C-CHECK.
